Normal automorphisms of a pro-$p$-group that is free in the
Algebra i logika, Tome 35 (1996) no. 3, pp. 249-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1996_35_3_a0,
author = {Ch. K. Gupta and N. S. Romanovskii},
title = {Normal automorphisms of a pro-$p$-group that is free in the},
journal = {Algebra i logika},
pages = {249--267},
year = {1996},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1996_35_3_a0/}
}
Ch. K. Gupta; N. S. Romanovskii. Normal automorphisms of a pro-$p$-group that is free in the. Algebra i logika, Tome 35 (1996) no. 3, pp. 249-267. http://geodesic.mathdoc.fr/item/AL_1996_35_3_a0/